ADVERTISEMENT

Q. Is getting a blood clot after taking Mifepristone for missed period normal?

Answered by
Dr. Eeshani Dutta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 20, 2019

Hi doctor,

I am 25 years old and unmarried. My last period was a month back. After that, I had unprotected intercourse. This month I missed my periods and found positive results on the test kit twice. I took Mifegest kit's Mifepristone tablet yesterday night at 8.30 PM. After that, today morning I just saw a small blood clot like as of periods, later I got none of the symptoms, neither any other symptom. Just sometimes a bit abdominal cramps as experienced at the time of periods. Is everything normal? Is the medicine working? Please help and give me a further suggestion.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

First of all, have you done a USG pelvis to know about the size and site of pregnancy? Once intrauterine pregnancy less than seven weeks is confirmed, only then you should use Mifegest kit, otherwise, it may cause you serious bleeding, with a need of hospitalization and blood transfusion. You need to complete the course first, that is, four Misoprostol tablets to be taken after 48 hours of Mifepristone. The final result can be known only after USG after 14 days.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I bled after I-pill, but missed period on due date. Am I pregnant?

.. all relax. You are not pregnant. Your periods came early because of I-pill medicine (emergency contraceptive pill). Sometimes, it can make periods come early and sometimes, it can delay. In your case, it made your periods early. But, I want ...   Read full

I want to know if pills Mifepristone, Misoprostol are genuine and reliable and how to use it?

Plurel effusion, all drugs are stopped due to high sgpt, current problem short breathing discomfort in sleeping.   Read full

Why is there no bleeding even after taking Mifepristone and Misoprostol?

Plurel effusion, all drugs are stopped due to high sgpt, current problem short breathing discomfort in sleeping.   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.